# SDR SCNA20250923388

- Difficulty date: September 4, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-800
- Aircraft serial: 29947
- Aircraft time: 74,393 hours, 38,173 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 98143, NR00005 FAS# 4686 WHILE WORKING TASK CARD 737-53A1414-01-NDT_UT FOUND CORROSION ON FAILSAFE STRAP AT STA 663.75 LH SIDE (AD RELATED) - FAS#6574COMPLIED WITH FAS EA 25015 REV IR/AT BSTA 663.75 BULKHEAD/LH PICKLE FORK FITTING/FAIL SAFESTRAP/CORROSION
